Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Torsion, TQFT, and Seiberg–Witten invariants of $3$–manifolds

Thomas E Mark

Geometry & Topology 6 (2002) 27–58
Bibliography
1 S B Bradlow, Vortices in holomorphic line bundles over closed Kähler manifolds, Comm. Math. Phys. 135 (1990) 1 MR1086749
2 S K Donaldson, Monopoles, Knots and Vortices, (1997)
3 S K Donaldson, Topological field theories and formulae of Casson and Meng–Taubes, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)", Geom. Topol. Monogr. 2, Geom. Topol. Publ., Coventry (1999) 87 MR1734402
4 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
5 M Hutchings, Y J Lee, Circle-valued Morse theory and Reidemeister torsion, Geom. Topol. 3 (1999) 369 MR1716272
6 M Hutchings, Y J Lee, Circle-valued Morse theory, Reidemeister torsion, and Seiberg–Witten invariants of 3–manifolds, Topology 38 (1999) 861 MR1679802
7 E N Ionel, T H Parker, Gromov invariants and symplectic maps, Math. Ann. 314 (1999) 127 MR1689266
8 A Jaffe, C Taubes, Vortices and monopoles, Progress in Physics 2, Birkhäuser (1980) MR614447
9 I G Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962) 319 MR0151460
10 G Meng, C H Taubes, $\underline{\mathrm{SW}}=$ Milnor torsion, Math. Res. Lett. 3 (1996) 661 MR1418579
11 J Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. $(2)$ 76 (1962) 137 MR0141115
12 J Milnor, Lectures on the $h$–cobordism theorem, Princeton University Press (1965) MR0190942
13 T Mrowka, P Ozsváth, B Yu, Seiberg–Witten monopoles on Seifert fibered spaces, Comm. Anal. Geom. 5 (1997) 685 MR1611061
14 P Ozsváth, Z Szabó, On Heegaard diagrams and holomorphic disks, from: "European Congress of Mathematics", Eur. Math. Soc., Zürich (2005) 769 MR2185780
15 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
16 D A Salamon, Seiberg–Witten invariants of mapping tori, symplectic fixed points, and Lefschetz numbers, from: "Proceedings of 6th Gökova Geometry–Topology Conference" (1999) 117 MR1701642
17 V G Turaev, Reidemeister torsion in knot theory, Uspekhi Mat. Nauk 41 (1986) 97, 240 MR832411